Tsukuba Journal of Mathematics
- Tsukuba J. Math.
- Volume 35, Number 2 (2011), 169-183.
Metrizability of ordered additive groups
In terms of General Topology, we consider ordered additive groups having the order topology, including ordered fields. Namely, we investigate metrizability of these groups or fields, and topological properties of ordered fields in terms of Archimedes' axiom or the axiom of continuity. Also, we give a negative answer to a question in . Finally, we revise the proof of [2, Theorem 2.6], and give some related results.
Tsukuba J. Math., Volume 35, Number 2 (2011), 169-183.
First available in Project Euclid: 13 March 2012
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 54F05: Linearly ordered topological spaces, generalized ordered spaces, and partially ordered spaces [See also 06B30, 06F30] 54H11: Topological groups [See also 22A05] 54E35: Metric spaces, metrizability
Liu, Chuan; Tanaka, Yoshio. Metrizability of ordered additive groups. Tsukuba J. Math. 35 (2011), no. 2, 169--183. doi:10.21099/tkbjm/1331658702. https://projecteuclid.org/euclid.tkbjm/1331658702